Wellbutrin 300mg

Information about depression and other related health issues (includes medications).

Moderators: windsong, cj-, BlueGobi, Moderators, Frame

sleepyhead
Posts: 3
Joined: Sun Oct 29, 2017 8:54 pm

Wellbutrin 300mg

Postby sleepyhead » Wed Nov 01, 2017 5:00 pm

I started taking this on Monday, today is Wednesday and I’m wondering if what I am experiencing is side effects or not. The first two days I had horribly painful headaches and a lot worse anxiety and no desire to eat. Today I am panicky, like my insides are quivering and I am really scared I am going to lose my mind. I have one Lorazepam left from years ago. Maybe that would help.

User avatar
Gomez1972
Posts: 15
Joined: Thu Nov 02, 2017 8:25 pm
Location: COLORADO

Re: Wellbutrin 300mg

Postby Gomez1972 » Thu Nov 02, 2017 9:17 pm

Hi,

I have taken Wellbutrin years ago, and it did not affect me like you are experiencing. I would get with either your Dr. or a Pharmacist and ask them if these symptoms are from the medication. They could be brand new symptoms that have never been reported to the DEA. They sound dangerous. I hope you are OK.

Dana


Return to “Articles and Essays | Medications: Experiences and Advice”

Who is online

Users browsing this forum: No registered users and 1 guest